MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANNULA,OXY,ADULT,SUPERSOFT,W/7'TUB,SC

Medline Industries, LP MEDLINE; CANNULA,OXY,ADULT,SUPERSOFT,W/7'TUB,SC
Catalog Number HCSS4514S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "right after plug in, plastic crimps rght after connects tube s over and crimps".
 
Additional Manufacturer Narrative
The customer reported that the product ¿crimps once connected¿ and that the issue occurred ¿right after plug in¿ with the plastic crimping right after the tube connects; customer is using this with an inogen one.Medline quality received a complaint for one unit and visually inspected the sample, observed it was new and still wrapped in the original packaging, then opened the sample and verified it met product specifications.Based on the information provided and drawing of the complaint that arrived with the sample, medline could not confirm a root cause, and the defect was not confirmed with the received sample.However, medline confirmed the oxygen cannula meets product specifications, notified the manufacturing site of the issue on a quarterly basis, and the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANNULA,OXY,ADULT,SUPERSOFT,W/7'TUB,SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50801561
Report Number1417592-2026-43241
Device Sequence Number8596955
Product Code CAT
UDI-Device Identifier40888277306272
UDI-Public40888277306272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSS4514S
Device Lot Number74921110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown